Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rhinoplasty, taken Oxandrolone, Clenbuterol. Effect on rhinoplasty?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions

I am a 30 year old female and I just had rhinoplasty surgery 1 week ago and was wondering if it alright for me to start taking Anavar also known as Oxandrolone which is a mild steroid used to help build muscles.I am going to be doing fitness competition in November this year and so need to go on anavar as soon as possible with a 15mg a day dosage. This steroid will not effect my rhinoplasty results will it?????

I also just started taking Clenbuterol to help me lose fat quicker which is usually used on horses but many athletes use this as a fat burner.

So, my ony concern is that these anavar and clenbuterol do not effect the way my nose heals and the outcome I am looking for in my nose. Thank you.
Posted Mon, 7 May 2012 in Beauty & Cosmetics
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

Steroids may make you more prone to infections and slow the process of healing. Clenbuterol is not going to affect the results of surgery in any way.

I can feel the urgency you are having in starting all these medicines. But it would be advisable to start taking Anavar after 2 weeks of surgery so that the surgery site gets enough time to heal by then.

Do not forget to inform your treating doctor about the medicines you are taking.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Follow-up: Rhinoplasty, taken Oxandrolone, Clenbuterol. Effect on rhinoplasty? 2 days later

Thank you for the quick response. So, other then slow down healing anavar will not cause any other complications??? I had rhinoplasty to narrow my nose and to achieve a more pointy tip so my concern was that anavar will not affect the shape of my nose or cause growth of any extra tissue in my nose??? Thank you.
Answered by Dr. Rakhi Tayal 8 hours later
Thanks for writing again.
Anavar is not likely to cause thickening of the tissue rather it will help in reducing local edema and inflammation.
Wishing you an early recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor